# SDR CALA2021110102006

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 77,434 hours, 18,588 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 113N300337
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: O/B L/H AFT FLAPMID FLAP BULLNOSE HAS 2EA. DENTS IN AREA FO #1 SPO,IER& BEAR METAL WING STA 615. MEASURED DMAGE AREA AND FOUND IT TO BE 5.5"X THE DEPTH OF THE DAMAGE IS .047" OVERALL. THE A OVER Y IS 117 THE DMG IS WITH IN LIMITS REF SRM57-53-01 DETAIL V11 MUST NOT BE LESS THAN 30. WORKED BY GV09513. RE-INSPECTED 2 EACH DENTS ON L/H AFT FLAPMID FLAP BULLNOSE NO PROGRESSION NOTED. REMAINS ON DMG. LOG PAGE WAS CONVERTED TO ELB FORMAT ON MAY 17, 2016 AT 11310031 PERFORMED INSPECTION OF O/B L/H AFT FLAP MID (2EACH DENTS REF SR M 57-43-02 NO PROGRESSION NOTED OK TO CONTINUE ON DMG MEASURED @ A=5.6 Y=.047 A/Y = 119 WITHIN LIMITS REF SRM 57-43-02 DETAIL III AFTER EVALUATION, FOUND EXISTING REPAIR AT THIS LOCATION. NO MAI NTENANCE RECORDS EXIST FOR THIS REPAIR REF ELB 7326001 FOR CORRE CTIVE ACTION. HAECO GSO MECH V899890 INSP QC340 . PER LP 7326001 TRANSCRIBED FROM HAECO GSO NR 9289241 SUPPORT TASK - INCOMING LO G PAGE #4392122, 2 EA DENTS O/B L/H AFT FLAP MID FLAP BULL NOSE, FOUND NO DENTS AT THSI LOCATION FOUND 1 EA REPAIR DOUBLER WITH NO RECORD OF REPAIR BEING ACCOMPLISHED.REMOVED REPAIR DOUBLER IAW B757-200 SRM 51-40-02 AND INSTALLED A NEW REPARI AIW B757-200 SRM 57-53-01-2R-2 HAECO GSO MECH V89095 6 INSP QC021
